# SDR AALA202310027795

- Difficulty date: September 22, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 34,015 hours, 6,890 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Chafed
- Location: Zone 800 - Doors
- Component: Slide, Aircruisers
- Component part number: D31517717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE HAS CHAFED WIRE. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84252002.
